MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM 360 DRIVER FRENCH; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM 360 DRIVER FRENCH; PUMP, INFUSION
Catalog Number 300102905
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The event occurred on an unspecified date and involved a plum 360 infusion pump where it was reported replacement of the cover + battery, and the flow rate is non-compliant.The status of the product at the time of event is unknown.There was unknown patient involvement, unknown adverse event/human harm.
 
Additional Manufacturer Narrative
The device has been received for evaluation.Investigation is pending.
 
Additional Manufacturer Narrative
Engineering confirms that the infusion got interrupted by multiple occlusion and valve cassette test failure alarms which was tried clearing by back priming, power cycles and opening the cassette door.But the alarms continued to occur.Hence engineering recommends service centre to do the preventive maintenance tests.Apart from this, engineering confirms that the device was working as expected performance verification test: the device failed proximal occlusion test due to triggering n190(proximal occlusion) prematurely.The pressure detector and app pwa were replaced and device recalibrated and passed pvt testing.The complaint is not confirmed.Probable cause: replacement of the cover + battery and the flow rate is non-compliant - not confirmed as not confirmed through log review and not replicated during testing.No probable cause determined device has a damage fluid shield ¿ damaged fluid shield.

Brand Name
PLUM 360 DRIVER FRENCH
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20863008
Report Number9615050-2024-00876
Device Sequence Number8592159
Product Code FRN
UDI-Device IdentifierM3353001004141
UDI-PublicM3353001004141
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K161469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number300102905
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2024
Supplement Date Received by Manufacturer01/23/2025
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date02/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/15/2016
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown